Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Simple vector bundles on plane degenerations of an elliptic curve


Authors: Lesya Bodnarchuk, Yuriy Drozd and Gert-Martin Greuel
Journal: Trans. Amer. Math. Soc. 364 (2012), 137-174
MSC (2000): Primary 16G60; Secondary 14H10, 14H60
Published electronically: August 25, 2011
MathSciNet review: 2833580
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In 1957 Atiyah classified simple and indecomposable vector bundles on an elliptic curve. In this article we generalize his classification by describing the simple vector bundles on all reduced plane cubic curves. Our main result states that a simple vector bundle on such a curve is completely determined by its rank, multidegree and determinant. Our approach, based on the representation theory of boxes, also yields an explicit description of the corresponding universal families of simple vector bundles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G60, 14H10, 14H60

Retrieve articles in all journals with MSC (2000): 16G60, 14H10, 14H60


Additional Information

Lesya Bodnarchuk
Affiliation: Max-Planck-Institut für Mathematik, Bonn, Germany
Email: lesyabod@mpim-bonn.mpg.de

Yuriy Drozd
Affiliation: Institute of Mathematics, National Academy of Sciences of Ukraine, Kiev, Ukraine
Email: drozd@imath.kiev.ua

Gert-Martin Greuel
Affiliation: Fachbereich Mathematik, University of Kaiserslautern, Kaiserslautern, Germany
Email: greuel@mathematik.uni-kl.de

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05354-7
PII: S 0002-9947(2011)05354-7
Keywords: Simple vector bundles and their moduli, degeneration of an elliptic curve, tame and wild, small reduction.
Received by editor(s): July 28, 2009
Received by editor(s) in revised form: March 3, 2010
Published electronically: August 25, 2011
Additional Notes: We express our sincere thanks to Professor Serge Ovsienko for fruitful discussions and helpful advice. The first named author would like to thank Institut des Hautes Études Scientifiques and the Mathematisches Forschungsinstitut Oberwolfach, where she stayed during the period that this paper was written.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.